MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTRODUCER KIT; CATHETER
Model Number 7206V
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no product returned for this complaint as yet.No returned product evaluation could be completed.An image was sent by the account that pertains to the sheath and hub separation.Manufacturing record review was completed and no related nonconformances were found.If the device returns for evaluation a follow-up report will be submitted.At this time cause could not be established.
 
Event or Problem Description
After gaining access to the left common femoral artery with a 5f micro introducer, a guidewire was inserted but was unable to advance past an iliac stenosis.When the guidewire was removed, the hub of the sheath came off and the shaft remained inside the patient.The physician was able to successfully snare the shaft from the contra-lateral side and remove it from the patient in its entirety.The patient is doing fine with no issues.
 
Additional Manufacturer Narrative
One unit of mik was returned to vsi/teleflex for investigation.A returned product evaluation was completed.Hub of the device separated from the shaft.The tip of the sheath was noted to be anomalous.The failures noted on the unit is likely to be a manufacturing/process deficiency.Internal corrective actions were initiated to address this issue.

Brand Name
MICRO-INTRODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis, mn
MDR Report Key10451547
Report Number2134812-2020-00050
Device Sequence Number14342287
Product Code DYB
UDI-Device Identifier20841156103122
UDI-Public(01)20841156103122
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2023
Device Model Number7206V
Device Lot Number672781
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer07/30/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight64